# SDR DALA2018122007310

- Difficulty date: December 19, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 53,939 hours, 25,590 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5235926) DURING INSPECTION FOUND LEFT WING AFT EXTERIOR EMERGENCY LIGHT AND ROW 22 OVERHEAD EXIT SIGN INOPERATIVE. FOUND BATTERY PACK M1670 BAD. R+R BATTERY PACK IAW B737 MM 33-5. LIGHT CKS OK.
